# SDR IPXA2016101809536

- Difficulty date: October 6, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7633505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN LONGERON 13 RT SPLICE FITTING IS CRACKED AT STA 1521 TO 5-0.  REMOVED, FABRICATED AND REPLACED SPLICE FITTING AT STA 1521 TO 5-0 IAW DWG AEA7633 AND SRM 51-33-01.  MINOR.
